Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hey everyone, I know ive posted about this before but I’m getting desperate for some solutions/ feedback. I’ve been off accutane for what’ll be 3 months here on April 4. My cheeks and nose are always at least pink/ red. I also flush probably about once a day in which my cheeks turn a dark red/purple. My face was never red and I definitely never flushed prior to accutane. I played a lot of sports and could play 3 baseball games in the middle of summer and keep a normal skin tone the entire time. I’m pretty scared that I may have rosacea. Its also very hard to tell if it’s getting better, worse or neither. I was just really hoping to get some feedback from people who’ve had the same issues. Also, how long do you all think I should wait for it to possibly resolve itself? Please help, I’m getting desperate for answers on wtf happened to my skin tone. 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×